# SDR USAA970336

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23135
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Part time: 36,159 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND .5 INCH CRACK DOOR FRAME AT BOTTOM FORWARD CORNER OF FORWARD CARGO DOOR FRAME.  STOP DRILLED CRACK AND INSTALLED DOUBLER REPAIR, REPAIRED PER SRM 51-40-3 FIG 1.  (M)
